Alert archive / New Jersey / River Flood Warnings in 2011
River Flood Warning 3, NWS New York, NY
NWS New York, NY issued this river flood warning at Mar 6, 2011, 9:01 PM EST for Bergen County, Passaic County, New Jersey. It took effect at Mar 6, 2011, 10:32 PM EST. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 9:01 PM EST (02:01 UTC)
- In effect from
- Mar 6, 2011, 10:32 PM EST
- Expired
- Mar 9, 2011, 2:00 PM EST
- In force
- 63 hr
- Issued by
- NWS New York, NY
- Flood severity
- Minor
Counties Bergen County, NJ, Passaic County, NJ
The radar
The Brookhaven radar (KOKX), 112 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ramapo River at Mahwah (MAWN4). The gauge peaked at 11.16 ft at Mar 7, 2011, 7:00 AM EST.
- Action stage
- 7.5 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01387500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
342 WGUS41 KOKX 070201 FLWOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW YORK NY 901 PM EST SUN MAR 6 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A RIVER FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... AT 0856 PM HEAVY RAIN WAS CONTINUING OVER THE RAMAPO RIVER BASIN. THE RAMAPO RIVER IS EXPECTED TO REACH FLOOD STAGE SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-071401- /O.NEW.KOKX.FL.W.0003.110307T0600Z-110308T1500Z/ /MAWN4.1.ER.110307T0600Z.110307T1200Z.110308T0300Z.UU/ 901 PM EST SUN MAR 6 2011 THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A * FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH * FROM LATE TONIGHT UNTIL TUESDAY MORNING * AT 08PM SUNDAY THE STAGE WAS...7.8 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT TONIGHT AND CONTINUE TO RISE TO NEAR 8.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. $$
4 follow-up statements
191 WGUS41 KOKX 070340 FLWOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW YORK NY 1040 PM EST SUN MAR 6 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A RIVER FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... THE RAMAPO RIVER CONTINUES TO RISE IN RESPONSE TO HEAVY RAINS THIS EVENING. THE RIVER STAGE IS EXPECTED TO REACH 9 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-071540- /O.EXT.KOKX.FL.W.0003.110307T0332Z-110309T0600Z/ /MAWN4.2.ER.110307T0152Z.110307T1200Z.110308T1800Z.UU/ 1040 PM EST SUN MAR 6 2011 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL LATE TUESDAY NIGHT * AT 09PM SUNDAY THE STAGE WAS...8.4 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST LATER TONIGHT. * FLOOD STAGE IS 8.0 FEET * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. $$
867 WGUS81 KOKX 071442 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 942 AM EST MON MAR 7 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE RIVER FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... THE RAMAPO IS CURRENTLY CRESTING AT JUST OVER 11 FEET OR 3 FEET ABOVE FLOOD STAGE. RAIN HAS ENDED AND NO ADDITIONAL RAINFALL IS FORECAST THE NEXT FEW DAYS. THE RIVER WILL SLOWLY RECEDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-080242- /O.EXT.KOKX.FL.W.0003.000000T0000Z-110309T0900Z/ /MAWN4.2.ER.110307T0152Z.110307T1245Z.110308T2100Z.UU/ 942 AM EST MON MAR 7 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL LATE TUESDAY NIGHT * AT 09 AM MONDAY THE STAGE WAS 11.1 FEET * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. $$
000 WGUS81 KOKX 080234 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 934 PM EST MON MAR 7 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... THE RAMAPO RIVER AT MAHWAH CONTINUES TO SUBSIDE AND IS AROUND 9.5 FEET...OR ABOUT A FOOT AND A HALF ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-081434- /O.EXT.KOKX.FL.W.0003.000000T0000Z-110309T0100Z/ /MAWN4.2.ER.110307T0152Z.110307T1245Z.110308T1300Z.UU/ 934 PM EST MON MAR 7 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL TUESDAY EVENING * AT 09PM MONDAY THE STAGE WAS 9.6 FEET * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON AUG 19 1955. $$
744 WGUS81 KOKX 080926 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 426 AM EST TUE MAR 8 2011 ...THE NATIONAL WEATHER SERVICE IN UPTON NY CONTINUES THE FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH... THE RAMAPO RIVER AT MAHWAH HAS DROPPED INTO MINOR FLOOD AND WILL CONTINUE TO RECEDE TODAY. IT IS FORECAST TO FALL BELOW FLOOD STAGE LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-031-082126- /O.EXT.KOKX.FL.W.0003.000000T0000Z-110309T1900Z/ /MAWN4.2.ER.110307T0152Z.110307T1245Z.110309T0700Z.UU/ 426 AM EST TUE MAR 8 2011 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE RAMAPO RIVER AT MAHWAH * UNTIL WEDNESDAY AFTERNOON * AT 4AM TUESDAY THE STAGE WAS 8.9 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TONIGHT. * AT 9.0 FEET...STATE ROUTE 202 FLOODS DOWNSTREAM. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Mar 6, 7:55 PM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Mar 6, 7:55 PM EST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
755 PM EST SUN MAR 6 2011
.SYNOPSIS...
LOW PRESSURE MOVES ACROSS THE AREA TONIGHT...THEN TRACKS WELL TO THE
NORTHEAST MONDAY. HIGH PRESSURE BUILDS TO THE NORTH TUESDAY...THEN
PASSES EAST WEDNESDAY. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT
THE AREA LATE THIS WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WIND ADVISORY BEING ISSUED FOR MOST OF NYC...LI AND SE COASTAL CT
AS 70KT LLJ WORKS OVER THE REGION. EXPECT WINDS TO PEAK OUT
THROUGH MIDNIGHT...WITH 20 TO 30 MPH AND GUSTS TO 50 MPH.
STRONGEST WINDS SHOULD SLIDES EAST OF THE REGION BETWEEN 11PM AND
2 AM FROM W TO E.
COLDER AIR ALREADY MOVING INTO WESTERN ORANGE COUNTY...WHERE KMGJ
DROPPED FROM 51 DEGREES TO 38 IN ONE HOUR. UPDATED THE GRIDS FOR
CURRENT TRENDS. WILL CONTINUE WITH THE WSW TIMING OF 05Z FOR
ORANGE COUNTY AS WILL TAKE A FEW MORE HOURS BEFORE COLDER AIR
MOVES IN.
WITH ELEVATED INSTABILITY AND STRONG UPWARD MOTION ISOLATED
THUNDER IS OCCURRING IN THE AREA WITH LIGHTNING STRIKES DETECTED.
SLOWER MOVEMENT TO WAVE AND ASSOCIATED FRONT PREFERRED WITH
NAM/BACKED BY ENSEMBLE SUPPORT.
OVERALL...MODELS SEEM TO BE WETTER...AND WITH 1 TO 2...AND POSSIBLY
THREE INCHES ACROSS THE CWA TOTAL QPF. NORTHEAST NEW JERSEY IS
SUSCEPTIBLE TO FLOODING...AND MOST OF THE REGION COULD EXPERIENCE
RIVER/STREAM AND URBAN TYPE FLOODING. PLEASE SEE HYDROLOGY SECTION
FOR MORE DETAILS.
AS FOR WINTER WEATHER...COULD SEE SOME ICE AND SNOW ACCUMULATIONS
ACROSS ORANGE COUNTY. FRONT NOT FAR AWAY...AND KAVP DROPPED FROM
THE LOWER 50S TO THE 30S QUICKLY. CHANGEOVER FROM RAIN TO
SNOW/SLEET OR FREEZING RAIN EXPECTED AFTER MIDNIGHT. AS
SUCH...WINTER WX ADV POSTED FOR ORANGE COUNTY. FOLLOWED NAM 2
METER TEMPS...AS LOW TEMPS WILL BE REACHED VERY LATE TONIGHT
BEHIND THE SYSTEM. MOS GUIDANCE INCLUDING LAVS DO NOT HAVE A GOOD
HANDLE ON COLD AIR BEHIND THIS FRONT.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
UPPER TROUGH PASSES EAST MONDAY MORNING...WITH ANY LINGERING PRECIP
WRAPPING BEHIND THE SYSTEM ENDING.
THEN...DRY WEATHER IS ANTICIPATED AS MID AND UPPER FLOW
FLATTENS...AND LOW LEVEL/SFC RIDGING TAKES HOLD. SFC HIGH PRESSURE
MOVES TO THE NORTH TUESDAY...THEN PASSES EAST TOWARD THE CANADIAN
MARITIMES WEDNESDAY. NEXT UPSTREAM TROUGH MAKES ITS WAY EASTWARD BY
WEDNESDAY...WITH SFC WARM FRONT APPROACHING THE AREA BY THAT TIME.
GUSTY NW WINDS ON MONDAY BEHIND DEPARTING SYSTEM WILL GRADUALLY
SHIFT NORTH AND LIGHTEN MONDAY NIGHT AND TUESDAY. WINDS EVENTUALLY
TURN TO THE EAST/SOUTHEAST BY WEDNESDAY AHEAD OF WARM FRONT.
AGAIN...DRY THROUGH THE PERIOD. CLEARING TAKES PLACE MONDAY
AFTERNOON AND MONDAY NIGHT. HIGH CLOUDS EXPECTED TUESDAY AND EARLY
WEDNESDAY. THEN CLOUDS LOWER AND THICKEN LATE WEDNESDAY AS RIDGE
AXIS MOVES EAST AND DEEP SOUTHWEST FLOW PREVAILS ALOFT.
TEMPS JUST BELOW NORMAL MONDAY AND MONDAY NIGHT AS THE COOL AIR
MOVES IN BEHIND THE SYSTEM...THEN AVERAGE CLOSER TO SEASONAL NORM,S
TUESDAY THROUGH WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
BUILDING RIDGE AHEAD OF DEVELOPING TROUGH OVER THE CENTRAL UNITED
STATES WEDNESDAY WILL BE SLOW TO PROGRESS EASTWARD THROUGH THE
EXTENDED PERIOD. INDICATIONS STILL HAVE THE UPPER TROUGH BECOMING
NEGATIVELY TILTED AND A CUT OFF LOW DEVELOPING FRIDAY ALONG THE MID
ATLANTIC COAST. THIS LOW THEN MEANDERS THROUGH MUCH OF THE WEEKEND.
AT THE SURFACE A WAVE DEVELOPS ON THE PARENT COLD FRONT OVER THE
CAROLINAS WITH THE LOW REMAINING ALONG THE MID ATLANTIC COAST INTO
SATURDAY. THIS LOW THEN MOVES NORTHEAST OF THE AREA BY SUNDAY. WILL
BE AN EXTENDED PERIOD OF WET WEATHER INTO SATURDAY NIGHT. WITH
TEMPERATURES MAINLY ABOVE FREEZING THROUGH THE PERIOD...EXPECT
MOSTLY LIQUID. MAY BE SOME MIX AT THE START WEDNESDAY NIGHT ACROSS
THE INLAND AREAS.
GENERALLY FOLLOWED THE HPC GUIDANCE WITH A BLEND OF THE GFS.
&&
.AVIATION /01Z MONDAY THROUGH FRIDAY/...
A SLOW MOVING COLD FRONT...UPON KSWF THIS EVENING...WILL CONTINUE
TO SLIDE EAST OVERNIGHT...AS A WAVE OF LOW PRESSURE TRACKS
NORTHEAST...OVER OR JUST EAST OF THE NYC TERMINALS TONIGHT. THE
FRONT AND LOW PRESSURE WILL CLEAR THE REGION LATE TONIGHT.
IFR OR LOWER CONDS EXPECTED IN HEAVY RAIN THIS EVENING ACROSS
TERMINALS AS POTENT MOISTURE/LIFT AXIS IS STREAMING INTO AND OVER
THE AREA AHEAD OF LOW PRESSURE. THIS AXIS WILL GRADUALLY SLIDE
EAST BETWEEN 05Z AND 08Z. EMBEDDED CONVECTION POSSIBLE FROM NYC
TERMINALS AND POINTS EAST AS STRONG LOW- LEVEL JET/ELEVATED
INSTABILITY WORK OVER THE REGION.
LLWS WILL BE AN ISSUE ACROSS MOST TERMINALS...WITH 70+KT 2KFT JET
WORKING OVER THE EASTERN TERMINALS THROUGH ABOUT 05-07Z AHEAD OF
LOW PRESSURE. AT THE SURFACE...SE WINDS OF 25 TO 30KT WITH GUSTS
OF 35 TO 40 KT ARE EXPECTED ACROSS THE CITY/COASTAL TERMINALS
THROUGH THE SAME TIME. A SHARP WINDSHIFT TO THE NW IS EXPECTED AS
THE COLD FRONT COMES THROUGH BETWEEN 05Z AND 10Z FROM NW TO SE.
THIS SHOULD ALLOW IMPROVED VSBY AND CIGS TO MVFR.
COLD FRONT IS ALREADY THROUGH KSWF...WITH NNE WINDS DRAINING IN
LOW-LEVEL COLD AIR. A CHANGEOVER TO FZRA AND POSSIBLY SNOW IS
LIKELY AFTER MIDNIGHT AS TEMPS FALL BELOW FREEZING...BEFORE PRECIP
TAPERS BETWEEN 09Z-11Z.
LOW PRESSURE WILL DEPART LATE TONIGHT INTO MONDAY MORNING WITH
CONDS IMPROVING THROUGH MVFR TO VFR. GUSTY NW WINDS EXPECTED LATE
TONIGHT INTO MONDAY. WINDS EXPECTED TO HOVER BETWEEN 320-330
DEGREES.
EXPECT UNSCHEDULED AMENDMENTS TO FINE-TUNE IMPACTS/TIMING AS THE
EVENT UNFOLDS OVERNIGHT.
OUTLOOK FOR 00Z TUESDAY THROUGH FRI...
MON NIGHT...VFR.
TUE...VFR.
WED...SLIGHT CHANCE OF SUB-VFR DURING THE DAY. BETTER CHANCE SUB-VFR
AT NIGHT.
THU...SUB-VFR LIKELY IN RAIN.
FRI...SUB-VFR LIKELY TO START...WITH POSSIBLE IMPROVEMENT LATE IN
THE DAY.
&&
.MARINE...
STRONG AND GUSTY SOUTH TO SOUTHEAST FLOW AHEAD OF AN AREA OF LOW
PRESSURE EXPECTED ACROSS THE WATERS TONIGHT. IN FACT...A FEW GUSTS
CLOSE TO GALE FORCE CAN BE ANTICIPATED LATE THIS EVENING AND
OVERNIGHT. THIS IS ESPECIALLY TRUE FOR THE EASTERN WATERS. DO NOT
EXPECT GUSTS TO BE FREQUENT ENOUGH...OR TO LAST FOR LONGER THAN A
FEW HOURS...TO WARRANT A GALE WARNING. THIS WILL NEED TO BE
MONITORED.
THEN WINDS SHIFT AROUND TO THE NORTHWEST AFTER MIDNIGHT FROM WEST TO
EAST AS THE AREA OF LOW PRESSURE MOVES ON BY. THIS LOW AND
ASSOCIATED FRONTAL SYSTEM TRAVERSES WELL TO THE EAST/NORTHEAST BY
MONDAY. GUSTY NW FLOW IS ANTICIPATED THROUGH MONDAY. SCA LIKELY
THROUGH THE DAY.
WINDS TURN TO THE NORTH MONDAY NIGHT AS HIGH PRESSURE MOVES TO THE
NORTH. WINDS LIGHTEN MONDAY NIGHT...AND REMAIN BELOW SCA THRESHOLDS
THROUGH TUESDAY AND WEDNESDAY. WINDS SHIFT TO THE EAST/SOUTHEAST
AHEAD OF ANOTHER STORM SYSTEM ON WEDNESDAY.
AS FOR SEAS...WILL FOLLOW WAVE WATCH III OUTPUT...AND BUOY CLIMO
CLOSELY THROUGH THE PERIOD. SEAS GET RATHER ROUGH TONIGHT...THEN
SLOWLY SUBSIDE MONDAY.
AGAIN...HEADLINES WILL BE NEEDED THROUGH MONDAY...AND INTO MONDAY
NIGHT OVER THE OCEAN.
WITH A PROLONGED PERIOD OF SOUTHEASTERLY WINDS ACROSS THE
WATERS...SEAS ON THE OCEAN WILL CONTINUE TO BUILD THROUGH THURSDAY
NIGHT...AS LOW PRESSURE DEVELOPS ALONG THE EAST COAST AND LINGERS IN
THE VICINITY OF THE FORECAST WATERS INTO SATURDAY. SEAS ON THE OCEAN
WILL BE SMALL CRAFT THROUGH THE PERIOD. WINDS AND GUSTS ARE EXPECTED
TO REMAIN BELOW SMALL CRAFT LEVELS.
&&
.HYDROLOGY...
MOST MODEL SOLUTIONS ARE QUITE WET TODAY...WITH 1 TO 2
INCHES...AND POSSIBLY 3 INCHES IN SPOTS OF QPF EXPECTED...MAINLY
ACROSS INTERIOR LOCATIONS. ACROSS LI AND NYC...1 TO 2 INCHES
POSSIBLE.
THIS ALL DEPENDS OF ACTUAL TOTAL QPF OBSERVED.
IT LOOKS LIKE FLOODING IS QUITE POSSIBLE ACROSS NERN NJ...AND THE
LOWER HUDSON VALLEY. CONFIDENCE IS A LITTLE LOWER ACROSS SRN
CT...BUT IF 2 TO 3 INCHES OF QPF FALLS...A FEW RIVERS AND STREAMS
WILL APPROACH BANKFULL.
AT THIS TIME...THE WALLKILL RIVER AT GARDINER MAY RISE ABOVE
FLOOD STAGE SOMETIME LATER TONIGHT.
I BELIEVE THE SADDLE RIVER AT LODI WILL FALL SHORT OF FLOOD
STAGE...BUT THE RAMAPO RIVER AT MAHWAH WILL COME VERY CLOSE TO
BANKFULL TONIGHT.
THE YANTIC LOOKS TO REMAIN JUST BELOW FLOOD STAGE LATE TONIGHT/EARLY
MONDAY.
AS FOR THE OTHER FAST RESPONDING RIVERS AND STREAMS IN NJ...EXPECT
FLOODING ACROSS MANY OF THESE RIVERS. ONLY AROUND 1 INCH OF QPF IS
NEEDED TO RESULT IN FLOODING ACROSS THIS AREA...WHICH IS EXPECTED.
QPF COULD EXCEED THAT BY QUITE A BIT.
THE HOHOKUS...RAHWAY RIVERS WILL NEED TO BE MONITORED.
MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED ACROSS THE
ENTIRE CWA...INCLUDING THE CITY AND LI.
THE AREA WILL NOT HAVE MUCH TIME TO RECOVER AS THE NEXT SPRING-TYPE
STORM MOVES IN DURING THE THU-FRI TIME PERIOD.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 3 AM EST MONDAY FOR CTZ012.
FLOOD WATCH UNTIL 6 AM EST MONDAY FOR CTZ005>012.
NY...WIND ADVISORY UNTIL 3 AM EST MONDAY FOR NYZ078>081.
FLOOD WATCH UNTIL 6 AM EST MONDAY FOR NYZ067>071.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EST
MONDAY FOR NYZ067.
WIND ADVISORY UNTIL 11 PM EST THIS EVENING FOR NYZ072-073-075-
176>179.
NJ...FLOOD WATCH UNTIL 6 AM EST MONDAY FOR NJZ002-004-006-103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ330-335-338-
340-345.
SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ350-353-355.
&&
SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...MET
AVIATION...
MARINE...MET/PW
HYDROLOGY...PWHazardous weather outlook, Mar 6, 8:00 PM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 800 PM EST SUN MAR 6 2011 NYZ072-073-075-176-178-071400- NEW YORK (MANHATTAN)-BRONX-KINGS (BROOKLYN)-NORTHERN QUEENS- SOUTHERN QUEENS- 800 PM EST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. MODERATE TO HEAVY RAIN CAN BE EXPECTED THROUGH THIS EVENING. MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ074-071400- RICHMOND (STATEN ISLAND)- 800 PM EST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. MODERATE TO HEAVY RAIN CAN BE EXPECTED THROUGH THIS EVENING. MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ177-179-071400- NORTHERN NASSAU-SOUTHERN NASSAU- 800 PM EST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. MODERATE TO HEAVY RAIN CAN BE EXPECTED THROUGH TONIGHT. MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ078>081-071400- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 800 PM EST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. MODERATE TO HEAVY RAIN CAN BE EXPECTED THROUGH TONIGHT. MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>011-NJZ002-004-006-103>108-NYZ068>071-071400- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- SOUTHERN WESTCHESTER- 800 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ067-071400- ORANGE- 800 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 6 AM EST MONDAY... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ012-071400- SOUTHERN NEW LONDON- 800 PM EST SUN MAR 6 2011 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EST MONDAY... ...FLOOD WATCH IN EFFECT UNTIL 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-071400- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 800 PM EST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:20 PM EST | Areal Flood Advisory | OKX | Hudson | 4 hr |
| Mar 6, 11:26 PM EST | River Flood Warning | OKX | Bergen | 16 hr |
| Mar 7, 1:32 PM EST | Areal Flood Warning | OKX | Bergen, Passaic | 24 hr |
Nearby
River Flood Warnings in New Jersey, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.